Siberian Mathematical Journal

, Volume 30, Issue 3, pp 502–504 | Cite as

Remembrances of Sergei L'vovich Sobolev

  • M. M. Lavrent'ev
  • Yu. G. Reshetnyak
  • A. A. Borovkov
  • S. K. Godunov
  • T. I. Zelenyak
  • S. S. Kutateladze
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. M. Lavrent'ev
  • Yu. G. Reshetnyak
  • A. A. Borovkov
  • S. K. Godunov
  • T. I. Zelenyak
  • S. S. Kutateladze

There are no affiliations available

Personalised recommendations